My doctor perscribed mobic for pain and inflamation in my wrist. After a few days I developed blister like sores on the inside of my mouth, even on my tongue. I was taking no other meds at the time so I stopped taking mobic. I wasn't sure if mobic was the cause so after the sores healed I tried it again and the sores came back. I'm wondering what would be a good substitute for mobic
- Mobic Information for Consumers
- Mobic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mobic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 2 answers
Xarelto -10 days, am developing blister / sores in my mouth. How can I treat this, will it get worse
Posted 28 May 2012 • 1 answer
Posted 18 Jul 2016 • 0 answers
Can HCTZ 12.5mg cause white sores or ulcers in your mouth and on your tongue? I've had them for 1yr?
Posted 21 Mar 2017 • 0 answers
Posted 5 May 2017 • 2 answers